CureZone   Log On   Join
Re: Still having hIves after 4 days of supplementing!
 
twopair Views: 2,130
Published: 7 years ago
 
This is a reply to # 2,205,024

Re: Still having hIves after 4 days of supplementing!


i had been taking small doses of Iodine from kelp tablets and they were helping my digestive symptoms (bloating, inflammation, itching etc) quite a bit. It makes sense that it was causing a immune reaction against intestinal infection.
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.com

1.250 sec, (1)